Asian Journal of Mathematics

Volume 20 (2016)

Number 4

Characteristic cohomology of the infinitesimal period relation

Pages: 725 – 758



Colleen Robles (Department of Mathematics, Duke University, Durham, North Carolina, U.S.A.)


The infinitesimal period relation (also known as Griffiths’ transversality) is the system of partial differential equations constraining variations of Hodge structure. This paper presents a study of the characteristic cohomology associated with that system of PDE.


variation of Hodge structure, infinitesimal period relation (Griffiths’ transversality), characteristic cohomology, flag domain

2010 Mathematics Subject Classification

14D07, 32G20, 58A15, 58A17

Published 1 November 2016